Our expert says:
Some contraceptive medication could contribute to a loss of sexual desire. It would be advisable for you to go back to your medical doctor to explore another pill or even explore other ways of prevention. Do not wait for this to become a problem where it should not have been one in the first place.
You are also welcome to contact our helpline – 0860100262 where you could be assisted to get in touch with a therapist as close a possible to you.
Furthermore you are welcome to visit the following website for any more sexual health information and assignments that could be helpful: www.sexualhealth.co.za
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.